Authors: Stević, Stevo 
Iričanin, Bratislav
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a max-type difference inequality and its applications
Journal: Discrete Dynamics in Nature and Society
Volume: 2010
Issue Date: 13-Aug-2010
Rank: M21
ISSN: 1026-0226
DOI: 10.1155/2010/975740
Abstract: 
We prove a useful max-type difference inequality which can be applied in studying of some max-type difference equations and give an application of it in a recent problem from the research area. We also give a representation of solutions of the difference equation xn =max{ xn-1a-1, xn-kak }.
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

7
checked on Feb 3, 2023

Page view(s)

12
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.